# SDR A6WA20124M600

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTENER HOLE ON ACCESS HOLE FOR PANEL 132AL HAS DAMAGE.  OPEN HOLE TO .330 AND MANUFACTURE FREEZE PLUG AND INSTALL.
